# SDR AALA202001139053

- Difficulty date: December 27, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- Aircraft time: 87,677 hours, 12,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK BETWEEN FR 73 AND FR 74 AT YC1. REPLACED SEAT TRACK PER SRM 51-72-11.
